Cold & Sinus Liqui-Gels
You May Also Like...
Are you sure you wish to delete this comment?
Non-Drowsy. Ibuprofen 200 mg/Pseudoephedrine HCI 30 mg.
Active Ingredients (in each Capsule): Solubilized Ibuprofen Equal to (200 mg) Ibuprofen, Pseudoephedrine HCI (30 mg). Inactive Ingredients: D&C Yellow No. 10, FD&C Red No. 40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Allergy Alert: Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock. Alcohol Warning: If you consume 3 or more alcoholic drinks every day ask you doctor whether you should take ibuprofen or othe If you re now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug cont
Wyeth Consumer Healthcare
Madison, NJ 07940